Change search
ReferencesLink to record
Permanent link

Direct link
On interpolation between L[1]+L[]∞ and L[1]∩L[]∞
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1992 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 107, no 2, 342-351 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1992. Vol. 107, no 2, 342-351 p.
Research subject
URN: urn:nbn:se:ltu:diva-10098Local ID: 8d897c90-7afb-11dc-a72d-000ea68e967bOAI: diva2:983038
Godkänd; 1992; 20071015 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(462 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 462 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link